Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 289, NWS North Platte, NE

August 11, 20114 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 11, 2011, 8:40 PM CDT for 4 counties in Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2011, 8:40 PM CDT (01:40 UTC)
Expired
Aug 11, 2011, 9:31 PM CDT
In force
51 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 115 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 11, 4:38 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.7 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2513 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2513 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1288 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
1.9
Supercell composite
19.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

161 
WUUS53 KLBF 120140
SVRLBF
NEC017-089-103-149-120245-
/O.NEW.KLBF.SV.W.0289.110812T0140Z-110812T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM CDT THU AUG 11 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  WEST CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTH CENTRAL KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
  ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 945 PM CDT

* AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BASSETT...AND MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PONY LAKE AROUND 925 PM CDT.

A SECOND SEVERE THUNDERSTORM IS JUST TO THE WEST OF THIS STORM AND 
IS ALSO MOVING TO THE SOUTHEAST AT 20 MPH AND IS CAPABLE OF 
PRODUCING QUARTER SIZE HAIL AND WIND GUSTS TO 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4275 9943 4262 9885 4222 9936 4260 10009
      4286 9991
TIME...MOT...LOC 0139Z 313DEG 18KT 4259 9951
WIND...HAIL 60MPH 1.00IN

$$

BROOKS
3 follow-up statements
897 
WWUS53 KLBF 120152
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CDT THU AUG 11 2011

NEC017-089-103-149-120245-
/O.CON.KLBF.SV.W.0289.000000T0000Z-110812T0245Z/
BROWN NE-HOLT NE-KEYA PAHA NE-ROCK NE-
852 PM CDT THU AUG 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROCK...SOUTH
CENTRAL KEYA PAHA...WEST CENTRAL HOLT AND EAST CENTRAL BROWN COUNTIES
UNTIL 945 PM CDT...

AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BASSETT...MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEWPORT AROUND 905 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4280 9969 4275 9943 4262 9885 4222 9936
      4258 10004
TIME...MOT...LOC 0151Z 303DEG 16KT 4258 9944
WIND...HAIL 60MPH 1.00IN

$$

BROOKS
887 
WWUS53 KLBF 120207
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
907 PM CDT THU AUG 11 2011

NEC103-120217-
/O.CAN.KLBF.SV.W.0289.000000T0000Z-110812T0245Z/
KEYA PAHA NE-
907 PM CDT THU AUG 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KEYA PAHA COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4267 9953 4274 9942 4262 9885 4222 9936
      4250 9990
TIME...MOT...LOC 0207Z 303DEG 16KT 4254 9936

$$

NEC017-089-149-120245-
/O.CON.KLBF.SV.W.0289.000000T0000Z-110812T0245Z/
BROWN NE-HOLT NE-ROCK NE-
907 PM CDT THU AUG 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROCK...WEST
CENTRAL HOLT AND EAST CENTRAL BROWN COUNTIES UNTIL 945 PM CDT...

AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
NEWPORT...OR 8 MILES EAST OF BASSETT...MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL BROWN...ROCK AND WEST CENTRAL HOLT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4267 9953 4274 9942 4262 9885 4222 9936
      4250 9990
TIME...MOT...LOC 0207Z 303DEG 16KT 4254 9936
WIND...HAIL 60MPH 1.00IN

$$

BROOKS
193 
WWUS53 KLBF 120231
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
931 PM CDT THU AUG 11 2011

NEC017-089-149-120241-
/O.CAN.KLBF.SV.W.0289.000000T0000Z-110812T0245Z/
BROWN NE-HOLT NE-ROCK NE-
931 PM CDT THU AUG 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR ROCK...WEST CENTRAL HOLT AND
EAST CENTRAL BROWN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4267 9953 4274 9942 4262 9885 4222 9936
      4250 9990
TIME...MOT...LOC 0231Z 303DEG 16KT 4248 9924

$$

BROOKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 1:58 PM CDT, 6 hours 42 minutes earlier.

Area forecast discussion, Aug 11, 1:58 PM CDT, 6 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
158 PM CDT THU AUG 11 2011

.DISCUSSION...
ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED TO DEVELOP LATE THIS
AFTERNOON AND OVERNIGHT AS WINDS ALOFT REMAIN STRONG...LAPSE RATES
STEEP AND MOIST AND FREEZING LEVELS ARE AROUND 11500 FT AGL. SFC
ANALYSIS...RADAR...SATELLITE...THE HRRR AND CONSENSUS OF NAM...SREF
AND GFS SUGGEST NCNTL NEB ALONG AND EAST OF HIGHWAY 83 AND ALONG AND
NORTH OF NEBRASKA HIGHWAY 2 WILL BE THE MOST LIKELY OR CONGESTED AREA
FOR STORM ACTIVITY. THE RUC IS SUGGESTING THE REST OF THE FCST AREA
WILL BE SOMEWHAT CAPPED LIMITING STORM COVERAGE TO MAINLY ISOLATED
ACTIVITY. THE OVERALL ENVIRONMENT FEATURES HIGH CAPE BUT DRY AIR
ALOFT SOUTH AND WEST BUT HIGH CAPE AND MOIST ALOFT ACROSS THE
AREA OF GREATEST INTEREST...AS MENTIONED ABOVE. THE FATE OF THE HEAVY
CUMULUS BUILD UP ACROSS SWRN NEB REMAINS TO BE SEEN.

STORM ACTIVITY COULD COMMENCE MID TO LATE THIS AFTERNOON AND
CONTINUE MOST OF THE NIGHT BEFORE SETTLING DOWN EARLY FRIDAY MORNING.

SOME LINGERING SHOWER AND THUNDERSTORM ACTIVITY EXITS THE FCST AREA
TO THE EAST FRIDAY MORNING WITH CANADIAN AIR BUILDING IN FOR THE
WEEKEND. THIS HIGH WILL BUILD VERY SLOWLY THROUGH THE UPPER MIDWEST
SATURDAY AND SUNDAY PROVIDING COOL AND STABLE EAST AND SOUTHEAST SFC
WINDS WITH HIGHS IN THE 70S TO LOWER 80S MOST AREAS. THE EXCEPTION
WOULD BE ACROSS THE FAR WEST AND SOUTHWEST WHERE WARM AIR COULD
BEGIN SPREADING NORTH OUT OF ERN COLO AND WRN KS.

THE GFS AND 00Z ECMWF SUGGEST ISOLATED TO PERHAPS SCATTERED
THUNDERSTORMS DEVELOPING ALONG A WARM FRONT MONDAY NIGHT...MAINLY
EAST OF HIGHWAY 83. THEREAFTER THE GREAT UPPER LEVEL RIDGE OF THIS
SUMMER BUILDS NORTH AND BRUSHES NEBRASKA WITH HUMID 80S TO LOWER 90S
TUESDAY AND WEDNESDAY. A COLD FRONT SHOULD BE MAKING ITS WAY INTO THE
FCST AREA WEDNESDAY NIGHT WITH COOLER WEATHER FOR THURSDAY. THE
SLOWER GFS AND GEM WERE FAVORED OVER THE FASTER 00Z ECMWF WHICH
DRIVES THE COLD FRONT THROUGH 1 DAY EARLIER. ISOLATED THUNDERSTORMS
ARE OPERATING TUESDAY NIGHT AND WEDNESDAY NIGHT FOR THE HIGH CAPE
ENVIRONMENT AND APPROACHING COLD FRONT. OTHERWISE THE ATMOSPHERE
SHOULD REMAIN CAPPED AS H7 TEMPS RISE TOWARD 15-16C.

&&

.AVIATION...
SCATTERED SEVERE STORMS ARE EXPECTED FROM 21 UTC THROUGH AT LEAST 06
UTC. IFR CONDITIONS...HAIL...AND SURFACE WINDS OF 50 KTS OR GREATER
ARE EXPECTED WITH THE STORMS. HOWEVER...CONFIDENCE IN IMPACTS AT ANY
GIVEN LOCALE IS MODEST AT BEST GIVEN SCATTERED NATURE OF THE STORMS.
A WEAK COLD FRONT WILL MOVE ACROSS THE REGION 06 TO 12 UTC...AND IS
EXPECTED TO BRING YET ANOTHER ROUND OF TSRA TO NORTHERN NEB. IN THE
WAKE OF THE STORMS AND BEHIND THE FRONT...STRATUS COULD FORM...BUT
LOW CONFIDENCE PREVENTS ITS INCLUSION IN THE KLBF OR KVTN TAFS.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

CDC/CJS
Hazardous weather outlook, Aug 11, 3:35 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 PM CDT THU AUG 11 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-122045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
335 PM CDT THU AUG 11 2011 /235 PM MDT THU AUG 11 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE OVER ALL OF THE WESTERN AND NORTH
CENTRAL PARTS OF NEBRASKA INTO TONIGHT. SCATTERED STORMS CAPABLE OF
PRODUCING VERY LARGE HAIL AND DAMAGING WINDS ARE LIKELY THROUGH THE
EVENING HOURS. AN ISOLATED TORNADO IS POSSIBLE. THE PRIMARY THREAT
WILL TRANSITION TO ONE OF DAMAGING WINDS AND HEAVY RAIN OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A CHANCE OF THUNDERSTORMS WILL LINGER OVER NORTH CENTRAL NEBRASKA ON
FRIDAY. SLIGHT CHANCES FOR STORMS WILL THEN RETURN EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CJS

In the hours before

Local storm report, Aug 11, 8:02 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
802 PM CDT THU AUG 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TORNADO          1 S WOOD LAKE           42.62N 100.24W
08/11/2011                   CHERRY             NE   TRAINED SPOTTER

            DEBRIS IN THE AIR AND POSSIBLY BECOMING RAIN WRAPPED.

&&

JAHSENMA
Local storm report, Aug 11, 8:07 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM CDT THU AUG 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             4 ENE JOHNSTOWN         42.59N 99.98W
08/11/2011  E1.00 INCH       BROWN              NE   FIRE DEPT/RESCUE

&&

BROOKS
Local storm report, Aug 11, 8:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
809 PM CDT THU AUG 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TORNADO          3 SE WOOD LAKE          42.61N 100.20W
08/11/2011                   CHERRY             NE   TRAINED SPOTTER

            ESTIMATING TORNADO BEING A QUARTER MILE WIDE AND HAVE
            SEEN DAMAGE ALONG TORNADO PATH

&&

BROOKS
Local storm report, Aug 11, 8:24 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
824 PM CDT THU AUG 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             3 SW JOHNSTOWN          42.54N 100.10W
08/11/2011  E1.75 INCH       BROWN              NE   TRAINED SPOTTER

&&

JAHSENMA
Local storm report, Aug 11, 8:25 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 PM CDT THU AUG 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FUNNEL CLOUD     3 SW JOHNSTOWN          42.54N 100.10W
08/11/2011                   BROWN              NE   TRAINED SPOTTER

&&

JAHSENMA
Local storm report, Aug 11, 8:38 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT THU AUG 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             29 S VALENTINE          42.45N 100.55W
08/11/2011  E1.25 INCH       CHERRY             NE   PUBLIC

&&

JAHSENMA

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 7:03 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock42 min
Aug 11, 7:46 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock44 min
Aug 11, 7:48 PM CDTTornado WarningLBFBrown, Cherry27 min
Aug 11, 7:55 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock50 min
Aug 11, 8:02 PM CDTSevere Thunderstorm WarningLBFChase, Perkins28 min
Aug 11, 8:07 PM CDTTornado WarningLBFBrown, Cherry23 min
Aug 11, 8:21 PM CDTTornado WarningLBFCherry39 min
Aug 11, 8:30 PM CDTSevere Thunderstorm WarningLBFChase45 min
Aug 11, 8:30 PM CDTTornado WarningLBFBrown, Cherry30 min
Aug 11, 8:58 PM CDTTornado WarningLBFBrown32 min
Aug 11, 8:59 PM CDTTornado WarningLBFCherry31 min
Aug 11, 9:30 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas45 min
Aug 11, 9:50 PM CDTTornado WarningLBFBlaine, Cherry, Thomas25 min
Aug 11, 10:14 PM CDTTornado WarningLBFBlaine, Thomas31 min
Aug 11, 10:29 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup46 min
Aug 11, 10:38 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry52 min
Aug 11, 10:45 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer45 min
Aug 11, 11:17 PM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup43 min
Aug 11, 11:25 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas65 min
Aug 12, 12:09 AM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup51 min
Aug 12, 1:00 AM CDTSevere Thunderstorm WarningLBFCuster, Loup45 min
Aug 12, 1:24 AM CDTSevere Thunderstorm WarningLBFCherry, Sheridan66 min
Aug 12, 1:57 AM CDTSevere Thunderstorm WarningLBFCherry27 min
Aug 12, 2:41 AM CDTSevere Thunderstorm WarningLBFCherry49 min
Aug 12, 3:02 AM CDTSevere Thunderstorm WarningLBFCherry32 min
Aug 12, 3:57 AM CDTAreal Flood AdvisoryLBFBrown, Cherry, Rock6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.